Moduli of Open Holomorphic Maps of Compact Complex Manifolds.
Mathematische Annalen, Tome 220 (1976), pp. 65-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__220_162806,
author = {Makoto Namba},
title = {Moduli of {Open} {Holomorphic} {Maps} of {Compact} {Complex} {Manifolds.}},
journal = {Mathematische Annalen},
pages = {65--76},
year = {1976},
volume = {220},
zbl = {0318.32018},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__220_162806/}
}
Makoto Namba. Moduli of Open Holomorphic Maps of Compact Complex Manifolds.. Mathematische Annalen, Tome 220 (1976), pp. 65-76. http://geodesic.mathdoc.fr/item/MAN_1976__220_162806/